# SDR CALA2013102992483

- Difficulty date: October 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 70,040 hours, 25,689 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REVERSER SLEEVE OTBD SIDE AT 3 O'CLOCK POSITION BUMPER ASSEMBLY DAMAGED PREVENTING TRANSLATING SLEEVE FROM PROPERLY STOWING.  REPLACED POSITION BUMPER ASSEMBLY IAW IPC 78-31-10-005 ITEM 148.
